# SDR CA970422002

- Difficulty date: March 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7120 · Engine Mount Section
- Part: Leg
- Part number: 2060621021
- Condition: Cracked
- Location: Lower Support
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND AT AIRFRAME SIDE OF ENG MOUNT ATTACHMENT.
